# SDR CALA2022011400152

- Difficulty date: January 13, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N39297
- Make and model: Boeing 737824
- Aircraft serial: 34003
- Aircraft time: 46,647 hours, 16,776 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

ON LAND CHECKLIST FLAPS SET TO 40 BUT DIDNT GO P AST 25 AFTER CHECKLIST FLAPS OPERATE NORMAL UPDATED MAA CODE FIX USING VENDOR MAA SCREEN UPDATED MAA CODE FIX USING VENDOR MAA SCREEN MAC METER INITIATED FOR. MAC RELATED WORK ORDER 000000003031273 AND PRTR, ACCOMPLISHED BITE CHECK OF FSCU PER AMM 27-51-00 , NO CURRENT LEG FAULTS NOTED. CYCLED  FLAPS MUILTIPLE TIMES, OPS CHECKS ARE GOOD. ACFT GOOD FOR SERVICE. ACCOMPLISHED BITE CHECK OF FSCU PER AMM 27-51-00 , NO CURRENT LEG FAULTS NOTED. CYCLED  FLAPS MUILTIPLE TIMES, OPS CHECKS ARE GOOD. ACFT GOOD FOR SERVICE.
